# SDR MYWA110136

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,161 hours, 10,150 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  RECIRCULATION FAN (DUAL FAN SYSTEM) DOES NOT OPERATE LEFT.  PERFORMED OPS CHECK ON LT RECIRCULATION FAN IAW AMM 21-25-00, OPS CHECKS NORMAL.
